MathSciNet Relay Station
MathSciNet bibliographic data
MR1727544 31C15 (31C12 31C45 58J05)
Golʹdshtein, Vladimir; Troyanov, Marc The Kelvin-Nevanlinna-Royden criterion for $p$-parabolicity. Math. Z. 232 (1999), no. 4, 607–619.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement